MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC. DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7120/75
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During follow-up, increased impedance and noise leading to oversensing were observed on the device.The oversensing led to the delivery of inappropriate anti-tachycardia pacing (atp).No intervention was performed.The patient was in stable condition and there were no adverse consequences.
 
Event or Problem Description
Additional information was received indicating that the right ventricular (rv) lead was explanted and replaced to resolve the event.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8046537
Report Number2938836-2018-12044
Device Sequence Number13863924
Product Code LWS
UDI-Device Identifier05414734502108
UDI-Public05414734502108
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number7120/75
Device Lot Number2923939
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;